# SDR CALA2025120211698

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 78,924 hours, 35,077 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF LT ELEVATOR OTBD ELEVATOR SERVO.  FOUND BROKEN TAB ON ELEVATOR SIDE. TECHNICIAN WAS CLEANING FLUID IN AREA WHEN THE TAB BROKE OFF & FELL INTO THE LIFT.  UPON CLOSER INSPECTION GLUE WAS FOUND ON TAB. TAB IS PART OF THE FITTING TO HOLD COTTER PIN.  REMOVED LOCKING TAB DAMAGE FLUSH TO SURROUNDING AREA IAW SRM 55-26-47-300-001 STEP 2.A.(4)  REMOVAL OF DAMAGE REQUIRES VERIFICATION VERIFIED BLENDED AREA CHECKS OK. IAW SRM 55-26-47-300-001. STEP 2A(4). . ABOVE STATEMENT SHOULD READ PER SRM 55-26-47-300-001. STEP 2A(5) COMPETED UP TO STEP 2(A)8  REF SRM 55-26-47-300-001 VERIFIED MATERIALS AND FABRICATION OF SHIMS AND LOCKING LUG WITH VERIFIED STEPS 2. A. (5-8) ACCOMPLISHED PER SRM 55-26-47-300-001, REPAIR LOCKING LUG MANUFACTURED IN SFO.  ACCOMPLISHED IAW GMM 09-25-05. COMPLETED STEPS 2. A. (9) THROUGH (20) OF SRM 55-26-47-300-001. READY FOR VERIFICATION TO INSTALL PARTS. VERIFIED NEW PART AND FIT REF SRM 55-26-47-300-001 STEPS 2A(9) TO(20). COMPLETED STEPS 2. A. (20) THROUGH (28) OF SRM 55-26-47-300-001.
